See Alike in...

Alike App

Browser

Dguzguz

882d

Does anyone get anxiety or the shakes?

    • Christie86

      163d

      I get anxiety when I have a lot going on and my mind and body can't take it

    • Jane77

      722d

      You’re probably taking to much if you’re shaking. That happens to my mom when she needs to adjust her dose. I just get really bad headaches.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion